# SDR 06FDEA2614

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON 3 FOUND SLEEVE WEAR AND FITTING CLEVIS WITH HOLES BUSHING OVALIZED.  CHECKED DIAMETER CLEVIS FITTING, AND VERIFIED SLEEVE DIAMETER IAW CMM 20-20-06 FIG 5 REF SRM 57-20-00, CLEVIS FITTING REMOVAL IAW MM 57-00-00-2.  REWORKED HOLES, FABRICATED/INSTALLED REPAIR BUSHING IAW CMM 20-20-06 FIG 5 REF SRM 57-00-00 FIG2.  INSTALLED CLEVIS FITTING IAW MM 57-00-00-2 REF SB A57-106, AND INSTALLED SLEEVE BUSHING IAW MM 54-00-02-4.
